# SDR AALA20071827

- Difficulty date: September 28, 2007
- Submitted: October 1, 2007
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Engine: Ge CF680C2B6
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, N
- Precautionary procedure: A

## Discrepancy

LAX INFLIGHT T297/28SEP - CREW REPORTED NUMBER TWO ENGINE N2 VIBRATION INDICATING 3.7 ON CLIMB.  NUMBER TWO ENGINE FIRE LOOP ONE ILLUMINATED FIVE TO TEN MINUTES THEN EXTINGUISHED.  LANDED LAX WITHOUT INCIDENT.  REPLACED NUMBER TWO ENGINE ON 30 SEP 2007 AT LAX DUE TO HIGH N2 VIBRATION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
